Benutzer: Gast  Login
Titel:

On hysteresis–reaction–diffusion systems: Singular fast-reaction limit derivation and nonlinear hysteresis feedback

Dokumenttyp:
Zeitschriftenaufsatz
Autor(en):
Fellner, Klemens; Münch, Christian
Zeitschriftentitel:
Annales de l'Institut Henri Poincaré C, Analyse non linéaire
Jahr:
2022
Band / Volume:
40
Heft / Issue:
5
Seitenangaben Beitrag:
1167-1203
Volltext / DOI:
doi:10.4171/aihpc/63
Verlag / Institution:
European Mathematical Society - EMS - Publishing House GmbH
E-ISSN:
0294-14491873-1430
Publikationsdatum:
11.11.2022
 BibTeX